# SDR SWAA2023070354665

- Difficulty date: May 31, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET LOCATED BS312 WL208.1 AND LBL55 AT FWD GALLEY AREA 2023-360197<[01] REPLACED SUPPORT BRACKET LOCATED BS312 WL208.1 AND LBL55 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02;[02] CORRECTED STEP 1 REPLACED SUPPORT BRACKET LOCATED BS312 WL208.1 AND LBL55 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 1  REPLACED SUPPORT BRACKET LOCATED BS312 WL208.1 AND LBL55 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 RII SEE INDIVIDUAL SIGN OFF BELOW.
